# SDR USAASB00189

- Difficulty date: July 16, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE, BOTH SIDEWALL EXIT LIGHTS FOR THE AFT ENTRY DOOR, CEILING EXIT SIGN FOR AFT GALLEY, EXIT SIGN OVER AFT SERVICE DOOR, AISLE LIGHTS ON SIDE OF SEAT 25C AND BULLNOSE EVACUATION LIGHT OVER SEAT ROW 25 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N AD2013-1A) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
